Facchini, Alberto
Fiber products and Morita duality for commutative rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) , p. 143-159
Zbl 0508.13015 | MR 682707
URL stable : http://www.numdam.org/item?id=RSMUP_1982__67__143_0

Bibliographie

[1] B. Ballet, Sur les modules linéairement compacts, Bull. Soc. Math. France, 100 (1972), pp. 345-351. Numdam | MR 319973 | Zbl 0257.13028

[2] R. Gilmer, Multiplicative ideal theory, Marcel Dekker Inc., New York, 1972. MR 427289 | Zbl 0248.13001

[3] I. Kaplansky, Commutative rings, Allyn and Bacon, Boston, 1970. MR 254021 | Zbl 0203.34601

[4] W.J. Lewis, The Spectrum of a Ring as a Partially Ordered Set, J. of Algebra, 25 (1973), pp. 419-434. MR 314811 | Zbl 0266.13010

[5] B.J. Müller, On Morita duality, Canad. J. Math., 21 (1969), pp. 1338-1347. MR 255597 | Zbl 0198.36202

[6] B.J. Müller, Linear compactness and Morita duality, J. Algebra, 16 (1970), pp. 60-66. MR 263875 | Zbl 0206.04803

[7] D.W. Sharpe - P. VAMOS, Injective modules, Cambridge Univ. Press, London-New York, 1972. MR 360706 | Zbl 0245.13001

[8] P. Vamos, Rings with duality, Proc. London Math. Soc., (3) 35 (1977), pp. 275-289. MR 450324 | Zbl 0372.16016

[9] S. Wiegand, Locally maximal Bezout domains, Proc. Amer. Math. Soc., 47 (1975), pp. 10-14. MR 417148 | Zbl 0273.13006

[10] D. Zelinsky, Linearly compact modules and rings, Amer. J. Math., 75 (1953), pp. 79-90. MR 51832 | Zbl 0050.10802